question-icon

What causes nausea and loss of appetite post intake of Pregnacare supplements?

default
Posted on Thu, 5 May 2016
Question: Hi dr. I am 14.5 weeks pregnant. My dr. has prescribed my Pregnacare and CCM capsules in the morning and Autrin at night. I am facing issues with Pregnacare. I am getting nauseus feeling and unable to eat anything. I dont feel like eating anything. Please suggest whether I should stop Pregnacare or take some other medicine.
doctor
Answered by Dr. Richa Agarwal (15 minutes later)
Brief Answer:
Try it after meal.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
Congratulations on your pregnancy.
Pregnacare is multivitamin and you can try it after food,if not relieved you can take doxinate tablet after doctor consultation.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal (4 hours later)
Thanks Dr. Also can u please tell me if it is safe to get hair rebonding/smoothening done during this time?
doctor
Answered by Dr. Richa Agarwal (59 minutes later)
Brief Answer:
No it's better to avoid.

Detailed Answer:
Hello dear,
You are most welcome.
It's better to avoid rebonding and smoothening this time. Chemicals which are used fatal for foetus.
You can use natural substances but if possible avoid it.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3819 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes nausea and loss of appetite post intake of Pregnacare supplements?

Brief Answer: Try it after meal. Detailed Answer: Hello dear, Thanks for trusting hcm about your health care. I have gone through your history and understand your concerns. Congratulations on your pregnancy. Pregnacare is multivitamin and you can try it after food,if not relieved you can take doxinate tablet after doctor consultation. Hope found useful, feel free to ask more information. Good luck. Regards